# SDR AALA201705229033

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,336 hours, 25,120 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED RIGHT HAND FORWARD EMERGENCY EXIT DOOR BEAM #1 ATTACHED BRACKET. REPLACED BRACKET PER SRM 51-42-11.
